# SDR AALA202412236783

- Difficulty date: December 3, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 71,636 hours, 33,901 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON PYLON PLATE, LEFT HAND INBOARD SIDE AT LEVEL RIB 9. REPLACED PLATE PER SRM-51-42-11-801.
